# SDR AUS20030327

- Difficulty date: March 17, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Airbus A320*
- Engine: Cfmint CFM565A1
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: D57252463200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING NR 3 STRINGER FORWARD LOWER FLANGE CONTAINED LEVEL 2 CORROSION LOCATED ON THE LOWER SKIN BETWEEN RIB BAY 5 AND RIB BAY 6. FOUND DURING INSPECTION IAW J9-IA57-0806.
